On homomorphisms from Cn to Cm
DOI:
https://doi.org/10.23755/rm.v39i0.562Keywords:
homomorphism, continuous function, Hamel basis,Abstract
In this paper, using elementary algebra and analysis, we characterize and compute all continuous homomorphism from Cn to Cm. Also we prove that the cardinality of the set of all non-continous group homomorphism from Cn to Cm is at least the cardinality of the continuum.
References
Michael Bate. The number of homomorphisms from finite groups to classical groups. Journal of Algebra, 308(2):612–628, 2007.
Naoki Chigira, Yugen Takegahara, and Tomoyuki Yoshida. On the number of homomorphisms from a finite group to a general linear group. Journal of Algebra, 232(1):236–254, 2000.
Paul Moritz Cohn and Paul Moritz Cohn. Universal algebra, volume 159. Reidel Dordrecht, 1981.
Gaston Darboux. Sur la composition des forces en statique. Bulletin des sciences mathematiques et astronomiques, 9:281–288, 1875.
Joseph A Gallian. Contemporary Abstract Algebra. D.C.Heath and Company, 1994.
JW Green and W Gustin. Quasiconvex sets. Canadian Journal of Mathematics, 2:489–507, 1950.
Lorenz Halbeisen and Norbert Hungerb¨uhler. The cardinality of hamel bases of banach spaces. East-West Journal of Mathematics, 2:153–159, 2000.
James D Halpern. Bases in vector spaces and the axiom of choice. Proceedings of the American Mathematical Society, 17(3):670–673, 1966.
Georg Hamel. Eine basis aller zahlen und die unstetigen losungen der funktionalgleichung: f (x+ y)= f (x)+ f (y). Mathematische Annalen, 60(3):459–462,
Donald H Hyers and Themistocles M Rassias. Approximate homomorphisms. Aequationes mathematicae, 44(2-3):125–153, 1992.
Nathan Jacobson. Lectures in Abstract Algebra: II. Linear Algebra, volume 31. Springer Science & Business Media, 2013.
Hyman Kestelman. Automorphisms of the field of complex numbers. Proceedings of the London Mathematical Society, 2(1):1–12, 1951.
Alexander Kharazishvili. Strange functions in real analysis. CRC Press, 2017.
Anatoly I Malcev. On homomorphisms onto finite groups. American Mathematical Society Translations, Series, 2(119):67–79, 1983.
Daniel Matei and Alexander I Suciu. Counting homomorphisms onto finite solvable groups. Journal of Algebra, 286(1):161–186, 2005.
Robert Riley. Homomorphisms of knot groups on finite groups. mathematics of computation, 25(115):603–619, 1971.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.